Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. J. Lotka
Title: Théorie Analytique des Associations Biologiques
Additional book information: I. Principes. 1934, 45 pp. II. Analyse Démographique avec Application Particulière à l'Espèce Humaine. 1939, 149 pp. (Actualités Scientifiques et Industrielles, nos. 187, 780.) Paris, Hermann.

Review Information:

Reviewer: S. S. Wilks
Journal: Bull. Amer. Math. Soc. 47 (1941), 532-534
DOI: https://doi.org/10.1090/S0002-9904-1941-07474-4